$G$-ANR's with homotopy trivial fixed point sets

Volume 197 / 2007

Sergey A. Antonyan Fundamenta Mathematicae 197 (2007), 1-16 MSC: 54C55, 55P91. DOI: 10.4064/fm197-0-1

Abstract

Let $G$ be a compact group and $X$ a $G$-ANR. Then $X$ is a $G$-AR iff the $H$-fixed point set $X^H$ is homotopy trivial for each closed subgroup $H\subset G$.

Authors

  • Sergey A. AntonyanDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad Nacional Autónoma de México
    04510, México, D.F., México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image